MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number TRULIANT TIB IMP PSC INSERT SZ 4, 15MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, this male patient was brought back for an irrigation and debridement.The poly insert was removed, wound cleaned, and a new size 4 15mm psc was implanted.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation as the product was sent with labs.Additional information received indicates that the patient had symptoms of possible infection in knee.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient conditions, which caused the infection.
 
Event or Problem Description
As reported, this male patient was brought back for an irrigation and debridement.The poly insert was removed, wound cleaned, and a new size 4 15mm psc was implanted.Patient was last known to be in stable condition following the event.The device will not be returned for evaluation as the product was sent with labs.Additional information received indicates that the patient had symptoms of possible infection in knee.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 4, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11694234
Report Number1038671-2021-00180
Device Sequence Number3073217
Product Code JWH
UDI-Device Identifier10885862305329
UDI-Public10885862305329
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 4, 15MM
Device Catalogue Number02-022-44-4015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;